Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 25, 2014, 09:07:01 AM

Login with username, password and session length


Members
  • Total Members: 23784
  • Latest: corydon
Stats
  • Total Posts: 643519
  • Total Topics: 48965
  • Online Today: 174
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: traveling and Meds time?`  (Read 1690 times)

0 Members and 1 Guest are viewing this topic.

Offline azprince

  • Member
  • Posts: 153
traveling and Meds time?`
« on: April 16, 2010, 03:33:41 PM »
I will be traveling to Asia, so I am confused about adjusting my Med. time, I am currently on Atripla, and there will be a 10 hours difference, so what should I do ?
Please advice in simple steps since my English is not that good
Thanks
I have to admit : the good thing is that from now on;  I have no option but to succeed , still its ok to worry :))

Offline megasept

  • Member
  • Posts: 478
  • Steven here...
Re: traveling and Meds time?`
« Reply #1 on: April 16, 2010, 05:33:01 PM »
Hi! Your body probably doesn't know where on earth you are. Your body prefers the drugs on time, every time. Take them every 12 or every 24 hours--continued correct dosing---is the goal.

10 hours is nearly 12 hours. So...if you are staying a while at your destination, you may gradually adjust to exactly the same hour(s), say 7 PM by adding or subtracting 30 minutes daily (5:30, 6:00, 6:30, 7:00  or 9:00, 8:30, 8:00, 7:30) until you reach the desired hour of the day. Whenever I travel a short while I keep taking my meds exactly every 12 hours, with no reference to local time.

You can reverse the process once you return home.

-Steven (aka  8)  megasept)

Offline megasept

  • Member
  • Posts: 478
  • Steven here...
Re: traveling and Meds time?`
« Reply #2 on: April 16, 2010, 05:34:47 PM »
ooooops! posted twice by accident.

-steven
« Last Edit: April 16, 2010, 06:13:00 PM by megasept »

Offline bocker3

  • Member
  • Posts: 3,422
  • You gotta enjoy life......
Re: traveling and Meds time?`
« Reply #3 on: April 16, 2010, 05:41:21 PM »
When I travel, I take my meds at the same time in the new time zone.  So, i usually take my Atripla about 9:00pm (EST).  I continue to take my Atripla at 9:00pm in the new time zone -- no gradual adjustment, no trying to remember to take it at a different time.

why?

1.  Atripla is a pretty long lasting drug so being 10 hrs "late" once is no big deal.
2.  Your more likely to miss doses when taking them at time different from your usual.
3.  My doctor told me this would work and be easier.

Mike
Atripla - Started 12/05
Reyataz/Norvir - Added 6/06
Labs - Pre-Meds
Sep05 T=350/25% VL98,559
Nov05 288/18%  47,564
Current Labs
May2013 691/31% <20

Offline Inchlingblue

  • Member
  • Posts: 3,119
  • Chad Ochocinco PETA Ad
Re: traveling and Meds time?`
« Reply #4 on: April 16, 2010, 06:29:50 PM »
What Mike (bocker3) says but only if you are already undetectable.

If you still have a viral load I would be more exact about the time.

LINK:

http://www.thebody.com/Forums/AIDS/Meds/Current/Q206748.html

Offline azprince

  • Member
  • Posts: 153
Re: traveling and Meds time?`
« Reply #5 on: April 16, 2010, 11:55:24 PM »
Thank you very much, that was easy? :D
I have to admit : the good thing is that from now on;  I have no option but to succeed , still its ok to worry :))

Offline komnaes

  • Member
  • Posts: 1,893
Re: traveling and Meds time?`
« Reply #6 on: April 17, 2010, 01:13:15 AM »
My first major time-zone crossing travel after beginning meds was last August, Hong Kong to London. I spoke to the nurses and doctors and they told me to also take into consideration my effects. I am taking Epzicom and Sustiva and the latter can (and did) cause dizziness .. so by sticking back to HK time for meds while in London was a major drag because taking my pills in the middle of the afternoon pretty much ruined the rest of my day, and on top of that jetlagging was not helping.

With the UD factor as well as side effects - if you're already well adjusted to Atripla sticking to the original time is ideal. The way I remained myself was setting my alarm in my cell phone.

Otherwise I would not worry too much about it.. have fun in Asia!

PS - modified to add that since that trip whenever I needed to traveled far I just took my pills in according to local time, unless the time dif is less than 2-3 hours.
Aug 07 Diagnosed
Oct 07 CD4=446(19%) Feb 08 CD4=421(19%)
Jun 08 CD4=325(22%) Jul 08 CD4=301(18%)
Sep 08 CD4=257/VL=75,000 Oct 08 CD4=347(16%)
Dec 08 CD4=270(16%)
Jan 09 CD4=246(13%)/VL=10,000
Feb 09 CD4=233(15%)/VL=13,000
Started meds Sustiva/Epzicom
May 09 CD4=333(24%)/VL=650
Aug 09 CD4=346(24%)/VL=UD
Nov 09 CD4=437(26%)/VL=UD
Feb 10 CD4=471(31%)/VL=UD
June 10 CD4=517 (28%)/VL=UD
Sept 10 CD4=687 (31%)/VL=UD
Jan 11 CD4=557 (30%)/VL=UD
April 11 CD4=569 (32%)/VL=UD
Switched to Epizcom, Reyataz and Norvir
(Interrupted for 2 months with only Epizcom & Reyataz)
July 11 CD=520 (28%)/VL=UD
Oct 11 CD=771 (31%)/VL=UD(<30)
April 12 CD=609 (28%)/VL=UD(<20)
Aug 12 CD=657 (29%)/VL=UD(<20)
Dec 12 CD=532 (31%)/VL=UD(<20)
May 13 CD=567 (31%)/VL=UD(<20)
Jan 14 CD=521 (21%)/VL=UD(<50)

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.